Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

84 Publications


2001 | Journal Article | IST-REx-ID: 3540
H. Hirase, X. Leinekugel, A. Czurkó, J. L. Csicsvari, and G. Buzsáki, “Firing rates of hippocampal neurons are preserved during subsequent sleep episodes and modified by novel awake experience,” PNAS, vol. 98, no. 16, pp. 9386–9390, 2001.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 3546
H. Hirase, X. Leinekugel, J. L. Csicsvari, A. Czurkó, and G. Buzsáki, “Behavior-dependent states of the hippocampal network affect functional clustering of neurons,” Journal of Neuroscience, vol. 21, no. 10, 2001.
View
 

2001 | Book | IST-REx-ID: 3586
H. Edelsbrunner, Geometry and Topology for Mesh Generation, vol. 7. Cambridge University Press, 2001.
View | Files available | DOI
 

2001 | Book Review | IST-REx-ID: 3596
N. H. Barton, “Mendel and mathematics,” Trends in Genetics, vol. 17. Elsevier, pp. 420–420, 2001.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 3622
M. Gardner, K. Fowler, L. Patridge, and N. H. Barton, “Genetic variation for preadult viability in Drosophila melanogaster,” Evolution, vol. 55, no. 8, pp. 1609–1620, 2001.
View | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 4200
C.-P. J. Heisenberg et al., “A mutation in the Gsk3-binding domain of zebrafish Masterblind/Axin1 leads to a fate transformation of telencephalon and eyes to diencephalon,” Genes and Development, vol. 15, no. 11, pp. 1427–1434, 2001.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 8522
V. Kaloshin and B. R. Hunt, “A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I,” Electronic Research Announcements of the American Mathematical Society, vol. 7, no. 4, pp. 17–27, 2001.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 8524
V. Kaloshin and I. Rodnianski, “Diophantine properties of elements of SO(3),” Geometric And Functional Analysis, vol. 11, no. 5, pp. 953–970, 2001.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 8521
V. Kaloshin and B. R. Hunt, “A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II,” Electronic Research Announcements of the American Mathematical Society, vol. 7, no. 5, pp. 28–36, 2001.
View | DOI
 

Filters and Search Terms

year=2001

Search

Filter Publications